Ufa Mathematical Journal
    Volume 5, Number 4, pp. 49-57

    Minimum of modulus of the sum of Dirichlet series converging in a half-plane

    Gaisin A.M.


    Download PDF
    Article on MathNet


    The estimate of the sum of Dirichlet series near the convergence line and outside some exceptional set of disks is obtained in terms of minimum of modulus on continuums close to vertical line segments. This result generalizes the known theorem on minimum of modulus on vertical segments lying in the convergence half-plane.